Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have dislocated knee and started getting pain. What should be done?

Hi my name is tiffany Rainey and I dislocated my left knee Dec 26th and was seen in the ER dept. But It has been a month now and I m still in pain like I was on day one. I don t have insurance so I don t have a PCP. And just to add this is the same leg that I fractured my ankle back in 2002. But didn t have any work done to it. Pls help.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear Tiffany,

Thanks for the query. After the dislocation, you could have damaged one of the support structures of the knee, mainly the meniscus or the collateral ligaments of the knee, which would be causes of persistent pain and inflammation. It is the most prudent thing to see an Orthopedic doctor for evaluation, since you already have a compromised substrate with a previous fracture.

Hope that helps, wish you the best,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor